# SDR HEEA075528

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- Aircraft time: 9,867 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064106101
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END FITTING RIVET HOLES ARE ELONGATED AND WORN BEYOND LIMITS. SCAPPED AND REPLACED WITH SERVICEABLE PART.
